MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DUAL PORT FEEDING ADAPTER 20F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS DUAL PORT FEEDING ADAPTER 20F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000333
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was not provided, a review of the device history records could not be performed.The device is pending return to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that every time the device is used the cap (small) comes of easily.Tape was used to secure the cap.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a lot history review, a dhr review, and complete manufacturing review could not be conducted as the lot number was not returned.Investigation summary: one feeding tube bifurcation adaptor was returned for evaluation.Functional, visual, microscopic, and dimensional evaluations were performed.The investigation is unconfirmed for a loose medicine (small) port cap as when backpressure was applied to the sample, this cap did not dislodge easily.No leaks were noted on the small port.The small port inner diameter and cap outer diameter were within specification.The large port id being out of specification was addressed in separate complaint.No definitive root cause could be determined as the complaint was unconfirmed.However, possible causes of such an event may include insufficient insertion of the port plug, excessive force on the plug during insertion, and wear/deformation over time.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.

Brand Name
DUAL PORT FEEDING ADAPTER 20F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7712229
Report Number3006260740-2018-01805
Device Sequence Number16341042
Product Code KNT
UDI-Device Identifier10801741080934
UDI-Public(01)10801741080934
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000333
Device Catalogue Number000333
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2018
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1